HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Progress Towards a conjecture on the mean-value of titchmarsh series-II

Abstract : The result of this paper may be considered as part II of our earlier paper on Titchmarsh series with the same title. The proof of the main theorem (Theorem 2) depends upon a special case of a convexity theorem of R. M. Gabriel.
Document type :
Journal articles
Complete list of metadata

Cited literature [4 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01103883
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Thursday, January 15, 2015 - 3:48:55 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Thursday, April 16, 2015 - 10:55:39 AM

File

4Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

K Ramachandra. Progress Towards a conjecture on the mean-value of titchmarsh series-II. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1981, Volume 4 - 1981, pp.1 - 12. ⟨10.46298/hrj.1981.91⟩. ⟨hal-01103883⟩

Share

Metrics

Record views

59

Files downloads

288